# SDR REXA2017022100280

- Difficulty date: February 21, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 23,050 hours, 15,121 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD HAS CORROSION AT RBL 12.  CUTOUT DAMAGED SECTION OF THE BULKHEAD AND INSTALLED A REPAIR IAW REO 670-53-11-594.
